Home > Research > Publications & Outputs > Einstein-Kahler solutions in some cosmological ...
View graph of relations

Einstein-Kahler solutions in some cosmological space-times

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1984
<mark>Journal</mark>Classical and Quantum Gravity
Issue number6
Volume1
Number of pages7
Pages (from-to)L67-L73
Publication statusPublished
Original languageEnglish

Abstract

Solutions to the Einstein-Kahler system of equations are given in (i) Minkowski, (ii) de Sitter, (iii) Friedmann, space-times. The special role of Minkowski space minimal left ideals and their isomorphism to Dirac spinors is emphasised.